Schizophrenia.com

NEED HELP going to try the drugs again need you input and experiences

#1

And I wrote quite a bit so ill copy paste. This is what I’ve tried:
Zyprexa —worked for a while, then fell off
Remeron —nothing
Seroquel ---- see below
Risperdal ----good results, BAD side effects
Latuda ----nothing
Geodon ----felt like sugar pills
…can’t remember the rest its kind of a haze

******Seroquel worked well enough but coming off it was brutal. Stomachache nausea headache etc… And I was a total zombie.
Dr suggested fanapt? Abilify anyone tried it? Dr said it could make me anxious does it get rid of side effects? What works for you and what symptoms does it relieve?
thanks. Don’t wanna be on em but stress is amping up the as previously named ‘head circus’

0 Likes

#2

Internet forums aren’t real-time communication. Sometimes it can take a while for people to reply to a post. Since it’s been less than an hour and that it’s 2:50am, it might take a bit before you get the response you desire. Give it time.

Crossposting is generally a disruptive forum behavior.

0 Likes

#3

I didn’t know the posting police were on patrol.

0 Likes

#4

I’m just trying to be helpful. There are many who do not understand how a forum works.

0 Likes

#5

if someone is looking to actually help me, I would greatly appreciate your input! :slight_smile:
Goin crosseyed reading about all the drugs out there! Thanks guys!

1 Like

#6

Treatment resistant schizophrenics sometimes find great value in taking Clozaril. The blood work can be difficult to comply with so it’s kind of a rough road.

Personally, I’d go with the recommendations of your psychiatrist.

0 Likes

#7

He gives me maaaany options and encourages me to do research on them before our creeping up appointment. If you have had success with something other than the ones I’ve tried let me know how it helps your symptoms out

0 Likes

#8

Many of the meds I thought didn’t work on me originally were ineffective because I didn’t take them as prescribed. I’m not saying that’s your case, just explaining my situation.

The Risperidal/Consta/Invega line works well, though I bite my tongue involuntarily as a side-effect.

I curently take Abilify and Trilafon. They work well and I have zero side-effects.

I would avoid Seroquel unless you like sleeping.

0 Likes

#9

Sleeping was fun. Feelin zoned out was weird. Probably looked stoned. So the abilify doesn’t cause you anxiety? Does it cause an energy boost? And what symptoms improved for you on abilify?

0 Likes

#10

I started taking Abilify as soon as it was released to the general public. It was about that time that I really started becoming compliant with my meds. The effect of both was dramatic. It was like someone flipped a switch. I felt better in every way. I can’t say that it was for sure the Abilify or that it was my increased compliance, but whatever it was it worked wonders.

Now it isn’t perfect. I still had some issues with paranoia, delusional thinking and negative symptoms but compared to how it was before, the change was dramatic. I’ve been on Abilify a long time now but I’ve also been on a second anti-psychotic as well. The second one has varied over the years, it’s currently Trilafon. The combination of Abilify and a second anti-psychotic works well for me.

I don’t notice any side effects, none. As far as energy, it has helped my negative symptoms but I wouldn’t say it’s given me a boost.

All in all I feel Abilify has helped me a great deal, I would be nervous going off of it at this point.

0 Likes

#11

I’ve been on Abilify, it made me kind of sleepy, I seem to be “upside down” as to the average Sz’r.
Haldol decanoate worked great for emptying my head, but I got to lonely.
Haldol 10mg did pretty well mixed with 50mg Topomax.
Trilifon did nothing.
I liked Geodon the best but a raised prolactin level made me give it up.
Stellazine was zombieland.
Perfrenazine(sp) equaled nada.
Serequel gave me a blind headache for three straight days.
Effexor xr (sp) was good but try to wean off them-sheesh!
Pretty sure there were more, I’d have to check the med bucket, but just not in the mood to go in there.
The rest were just a bunch of anti-depressants, mood stabilizers and whatnot.

1 Like

#12

Abilify helped me with psychosis, but not with my moods or depression. I would recommend seeing a professional and shopping around for the right psychiatrist who can help with any specific problems you are suffering from. I’m currently battling depression and anxiousness, but that could be due to Abilify helping over time to get me to grips. I’ve also done a lot of meditation and I’ve learned to be myself and trust myself more than others.

I don’t know if Abilify, if I need it anymore now. I am ok again. I am apathetic a lot due to its long term effects. I was put on it as soon as it was introduced to the market because I was put on all the others and nothing actually helped me sleep after that. It does work, but I get super uber apathetic and irritable. I am actually less suicidal and depressed after 2 days of not taking it. I feel more calm. I was hearing voices more easy on it, because it activates instead of dumbs down, it dopes you up with that dopamine, what you SHOULD feel when you feel love. Well, that’s the reason I’m confused because no one loves false happiness.

I attribute it to my success, so much I began to miss the voices…I don’t need happy pills …I need to find a solid realm of existence. I need solid ground to stand on.

1 Like

#13

Thanks! I seem to have a near impossible time finding the one that works. Been on And on new new new ahhh! Just give me one that works! Tempted to go back to seroquel it worked with side effects I can deal with. Risperdal gave me the lactation and missed/late periods it was awful. I’m curuious about abilify. Because its new never tried it and I don’t enjoy playing roulette with the antipsychs afraid it won’t work leading me to more change. Huh should I try the new or stick with tried and true… So many options to consider

0 Likes

#14

I have found a good psychiatrist for two years. He will be on board if I’m on or off my meds. What are those bad long term effects you mentioned…?

I would love happier pills! I get scared and bored with everything suddenly gone. Then I’m like ok time for my life to get back to normal. Haha I like my normal

0 Likes

#15

I don’t like normal. I prefer wild and crazy, living as if every minute is your last–embracing every situation. Making the most of circumstances…and never getting caught—as long as u didn’t hurt people on purpose than karma should protect you.

Nevermind. No, I’ll keep my crazy thank you! I am a free bitch, I’ll be free till I hit my kill switch. Right now I’m avoiding anyone who is pressing my buttons, because seriously- if the wrong button gets pressed I might blue a fuze and then I will be immortal?

1 Like

#16

Have you ever made a wish in a weird situation?

1 Like

#17

Hey if it upsets you that I want help from my forum friends, and decided to post it here after I posted it in a different category, next time, take a breath, and realize all I’m looking for is help from my friends, and I have seen my friends post under diagnosed all the time about medication questions they have.
I get the feeling that you’re the only one getting riled up about the proper forum etiquette. No one else sees a disruption here. Just a question looking for an answer. Take some chill pills! We have admins that can freak out about that. Just try to bring more positivity instead of always finding a way to pick apart things that get posted. No one likes it!

0 Likes

#18

I can’t believe I’ve wasted my time trying to help you.

0 Likes

#19

I like it too! Hate having to go back on but I’m in a stress situation and news to be in “the real world” until the dust settles. I enjoy my crazy I’m glad you do too it can be fun. Buuuuut it can also be scary and horrible. I prefer fun daydreaming with my eyes wide open while freestylin in the middle of the field by my side dogs runnin

0 Likes

#20

@StarryNight and the dreams…More than I can count. Wish yes but I had help my bodyguard help with the result :wink:

0 Likes